Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 41, NWS Milwaukee, WI

July 9, 20205 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2020, 6:52 PM CDT for 5 counties in Wisconsin. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 6:52 PM CDT (23:52 UTC)
Expired
Jul 9, 2020, 7:45 PM CDT
In force
53 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:17 PM CDTTSTM WND GST 682 Wsw North Bay, WIRACINE BATTEN AIRPORT MEASURED 59 KNOT GUST.
Jul 9, 7:20 PM CDTTSTM WND DMG3 Wnw Wind Point, WILARGE TREE DOWN IN CALEDONIA. TIME ESTIMATED FROM RADAR.
Jul 9, 7:25 PM CDTTSTM WND DMG4 Nw Wind Point, WIA COUPLE OF LARGE TREE BRANCHES DOWN AT CLIFFSIDE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 3:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1820 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

860 
WUUS53 KMKX 092352
SVRMKX
WIC059-079-101-127-133-100045-
/O.NEW.KMKX.SV.W.0041.200709T2352Z-200710T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
652 PM CDT Thu Jul 9 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Milwaukee County in southeastern Wisconsin...
  Northeastern Walworth County in southeastern Wisconsin...
  Racine County in southeastern Wisconsin...
  Southeastern Waukesha County in southeastern Wisconsin...
  Eastern Kenosha County in southeastern Wisconsin...

* Until 745 PM CDT.

* At 652 PM CDT, severe thunderstorms were located along a line
  extending from near Potter Lake to near Kenosha, moving northeast
  at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
  Berlin, Brookfield, Greenfield, Oak Creek, Mount Pleasant, Muskego,
  South Milwaukee, Pleasant Prairie, Cudahy, Greendale, Pewaukee, St.
  Francis, Hales Corners and Mukwonago.

This includes the following Locations Milwaukee County Sports
Complex, Milkman Stadium, Southridge Mall, Boerner Botanical Gardens,
General Mitchell International Airport, Froedert & the Medical
College, Fiserv Forum, and Mayfair Mall.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4267 8835 4309 8827 4307 8787 4302 8790
      4296 8785 4288 8785 4285 8783 4278 8775
      4276 8777 4271 8777 4266 8781 4261 8782
      4249 8780
TIME...MOT...LOC 2352Z 204DEG 26KT 4276 8831 4256 8777 

HAIL...0.75IN
WIND...60MPH
 
$$

BOXELL
1 follow-up statement
046 
WWUS53 KMKX 100025
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
725 PM CDT Thu Jul 9 2020

WIC059-101-127-100035-
/O.CAN.KMKX.SV.W.0041.000000T0000Z-200710T0045Z/
Walworth WI-Racine WI-Kenosha WI-
725 PM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH...RACINE
AND EASTERN KENOSHA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Wisconsin.

LAT...LON 4284 8784 4284 8795 4285 8796 4284 8797
      4284 8830 4309 8827 4307 8787 4305 8789
      4302 8790 4296 8785 4288 8785 4285 8783
TIME...MOT...LOC 0025Z 204DEG 26KT 4297 8818 4277 8764 

$$

WIC079-133-100045-
/O.CON.KMKX.SV.W.0041.000000T0000Z-200710T0045Z/
Milwaukee WI-Waukesha WI-
725 PM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...

At 725 PM CDT, severe thunderstorms were located along a line
extending from near New Berlin to 6 miles east of Wind Point, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Oak Creek, Muskego, South Milwaukee, Cudahy, Greendale,
Pewaukee, St. Francis, Hales Corners, Elm Grove, West Milwaukee,
Franklin, Vernon and Big Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8784 4284 8795 4285 8796 4284 8797
      4284 8830 4309 8827 4307 8787 4305 8789
      4302 8790 4296 8785 4288 8785 4285 8783
TIME...MOT...LOC 0025Z 204DEG 26KT 4297 8818 4277 8764 

HAIL...0.75IN
WIND...60MPH
 
$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:35 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 9, 4:35 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
435 PM CDT Thu Jul 9 2020

.SHORT TERM...

Tonight And Friday...Forecast Confidence Is High.

Severe Thunderstorm Watch is in effect until 11 PM CDT this
evening for the entire forecast area.

Several outflow boundaries will continue to help initiate
scattered thunderstorms across the area late this afternoon.
Could see some strong winds and hail, along with locally heavy
rainfall, with the strongest storms.

Main severe weather potential continues to be with the MCV
rotating eastward across Iowa. Differential CVA from this
features, with some upper level diffluence, will continue to
generate more widespread convection into the area. This activity
will rotate eastward across the area through the late evening
hours. Decent mean layer CAPE persists, but deep layer shear is
only 15 to 20 knots or so. The deep layer shear should increase
to 20 to 25 knots into early this evening.

Expecting main severe hazard to be damaging winds to 50 knots
with wet microburst potential, with delta theta-e values at or
above 25 degrees Celsius. Some large hail to 1 inch in diameter
with initial updrafts is also possible with the amount of low
level and mean layer CAPE.

Slow moving nature of storms with ample moisture will lead to a
localized flash flooding risk as well, especially in areas that
have seen locally heavier rainfall over the past day or two.

The storms should end from west to east late tonight or into
Friday morning, as the main MCV moves off to the east. Dry
conditions should then occur for the rest of Friday. Gusty west
northwest winds are expected by the afternoon. Warm temperatures
will linger as well.

Friday Night Through Sunday...Forecast Confidence Is Medium.

Quiet weather should occur Friday night, with a weak surface high
pressure ridge moving through the area.

Low pressure should then move southeast through the region
Saturday afternoon and night, along with a 500 mb shortwave
trough. There is decent upward vertical motion with these
features, so maintained PoPs for this period. Decent mean layer
CAPE and deep layer shear on forecast soundings, so may need to
watch for some stronger storm possibilities. Not messaging this
now, but something to watch for in later forecasts.

Kept PoPs for showers and storms into Sunday, with some diurnal
convection possible. Somewhat less humid conditions are forecast
for Saturday into Sunday, though it will still be warm.

.LONG TERM...

Sunday Night Through Monday Night...Forecast Confidence Is Medium.

A period of dry conditions is expected for Sunday night into
Monday evening across the region, with weak high pressure moving
through. Have some small chances for showers and storms later
Monday night, as the next system approaches the region.
Temperatures should remain warm.

Tuesday Through Thursday...Forecast Confidence Is Medium.

Models are hinting at an inverted trough developing over the
region Tuesday and lingering into Wednesday, with low pressure
moving northeast along this boundary on Wednesday through the
region. This will bring the next decent chances for showers and
storms. Will need to watch for heavy rainfall potential, but this
is several days away and this setup likely will change somewhat.
Very warm and humid conditions are expected to return during this
time.

&&

.AVIATION(21Z TAF UPDATES)...

More widespread thunderstorms will continue to gradually rotate
eastward through the area into this evening. All terminals will
see on and off showers and thunderstorms through this evening,
lingering into the overnight hours toward the eastern terminals.

Strong wind gusts to 50 knots, large hail and heavy rainfall are
possible in the strongest storms through this evening. Thus, winds
may be erratic at times in and near storms. Ceilings and
visibility values may be reduced to IFR or lower category in any
storms as well. Otherwise, VFR conditions into early evening will
become MVFR to IFR later this evening and overnight, before
rising to VFR again Friday morning.

Storms may gradually weaken later tonight and more so on Friday
morning, as they shift east of the area. Look for northwest winds
to develop by middle morning and become gusty by the afternoon.
Mainly dry conditions are expected later Friday morning and
afternoon.

&&

.MARINE...

Low pressure will move from eastern Iowa to northeast Illinois
tonight, then into southern lower Michigan Friday. The low will
bring a round of showers and thunderstorms to the region tonight,
moving off to the east on Friday. Some storms may produce strong
winds and hail, especially over the southern and central portions
of the lake. Winds will then shift to the west northwest on
Friday, becoming gusty at times.

Another low pressure system will move southeast through the
region Saturday afternoon and night, with some gusty north winds
expected behind the low for Sunday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Friday and Aviation/Marine...Wood
Friday Night through Thursday...Wood
Hazardous weather outlook, Jul 9, 4:05 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
405 PM CDT Thu Jul 9 2020

WIZ046-047-051-052-056>060-062>072-102115-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
405 PM CDT Thu Jul 9 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for all of southern
Wisconsin until 11 PM CDT this evening. A round of thunderstorms
is expected to push east across southern Wisconsin this evening,
lingering into the overnight hours.

Some storms may become severe this evening, producing damaging
wind gusts to 60 MPH and one inch diameter hail. Heavy rainfall
may produce localized flooding as well.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms should end from west to east Friday morning across
the area.

There is chance for thunderstorms Saturday afternoon into Sunday.
Thunderstorm chances return at times next Tuesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed into this evening.

LMZ643>646-102115-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
405 PM CDT Thu Jul 9 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for the nearshore waters
of Lake Michigan until 11 PM CDT this evening. A round of
thunderstorms is expected to push east across southern Wisconsin
this evening, lingering into the overnight hours.

Some storms may become severe this evening, producing damaging
wind gusts to 50 knots and one inch diameter hail.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms should end from west to east Friday morning across
the area.

There is chance for thunderstorms Saturday night into Sunday.
Thunderstorm chances return at times next Tuesday into Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-102115-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
405 PM CDT Thu Jul 9 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A round of thunderstorms is expected to push east across Lake
Michigan this evening, lingering into the overnight hours.

A few storms may produce wind gusts to 40 knots and one half inch
diameter hail.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms should end from west to east Friday across the
lake.

There is chance for thunderstorms Saturday night into Sunday.
Thunderstorm chances return at times next Tuesday into Thursday.

Wood
www.weather.gov/mkx

In the hours before

Local storm report, Jul 9, 5:30 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HEAVY RAIN       3 NE PLAIN              43.31N 90.00W
07/09/2020  M1.20 INCH       SAUK               WI   PUBLIC

            1.20 INCHES OF RAIN FELL IN 20 MINUTES.

&&

WOOD
Special weather statement, Jul 9, 5:36 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
536 PM CDT Thu Jul 9 2020

WIZ063-068-069-092300-
Green-Rock-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GREEN...
NORTHWESTERN ROCK AND SOUTHERN DANE COUNTIES...

At 536 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Verona to near Albany. Movement was
north at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Verona,
Oregon, McFarland, Monona, Mount Horeb, Evansville, Marshall, Cottage
Grove, Belleville, Deerfield, Shorewood Hills, Brooklyn, Maple Bluff,
Albany and Magnolia.

LAT...LON 4313 8946 4319 8901 4259 8930 4298 8984
TIME...MOT...LOC 2236Z 191DEG 36KT 4302 8961 4270 8934

BOXELL
Special weather statement, Jul 9, 6:19 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
619 PM CDT Thu Jul 9 2020

WIZ063-064-069-070-100000-
Walworth-Rock-Jefferson-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...ROCK...
SOUTHEASTERN DANE AND SOUTHWESTERN JEFFERSON COUNTIES...

At 619 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Evansville to near Walworth. Movement was
northeast at 30 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Janesville, Beloit, Whitewater, Stoughton, Elkhorn, Delavan, Lake
Geneva, Milton, Edgerton, Evansville, Williams Bay, Walworth,
Clinton, Fontana-On-Geneva Lake, Sharon, Darien, Orfordville,
Footville, Como and Lake Koshkonong.

LAT...LON 4250 8937 4258 8937 4300 8918 4270 8831
      4249 8850
TIME...MOT...LOC 2319Z 213DEG 27KT 4278 8927 4251 8857

BOXELL
Local storm report, Jul 9, 6:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       SHULLSBURG              42.57N 90.23W
07/09/2020  M3.18 INCH       LAFAYETTE          WI   PUBLIC

            3.18 INCHES OF RAIN FELL SINCE 3:30 PM.

&&

WOOD
Special weather statement, Jul 9, 6:40 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
640 PM CDT Thu Jul 9 2020

WIZ065-066-070>072-100015-
Walworth-Waukesha-Milwaukee-Racine-Kenosha-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILWAUKEE...
NORTHEASTERN WALWORTH...RACINE...SOUTHEASTERN WAUKESHA AND NORTHERN
KENOSHA COUNTIES...

At 639 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bohners Lake to 6 miles east of
Kenosha. Movement was north at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, New Berlin, Greenfield, Oak
Creek, Mount Pleasant, Muskego, South Milwaukee, Pleasant Prairie,
Cudahy, Greendale, Hales Corners, Mukwonago, Sturtevant, Union Grove,
Paddock Lake, Franklin and Wind Lake.

LAT...LON 4276 8777 4270 8777 4265 8781 4261 8782
      4259 8781 4255 8781 4259 8836 4298 8829
      4294 8785 4288 8785 4285 8783 4278 8775
TIME...MOT...LOC 2339Z 201DEG 22KT 4266 8826 4261 8774

BOXELL
Local storm report, Jul 9, 6:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLOOD            MCFARLAND               43.01N 89.29W
07/09/2020                   DANE               WI   PUBLIC

            MAIN STREET UNDERWATER NEAR HOUGH STREET.
            IMAGES SENT ON SOCIAL MEDIA.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 11:41 AM CDTSpecial Weather StatementMKXColumbia34 min
Jul 9, 12:22 PM CDTSpecial Weather StatementMKXColumbia53 min
Jul 9, 12:51 PM CDTSpecial Weather StatementMKXJefferson24 min
Jul 9, 1:50 PM CDTSpecial Weather StatementMKXFond du Lac, Washington40 min
Jul 9, 1:53 PM CDTSpecial Weather StatementMKXWaukesha37 min
Jul 9, 1:57 PM CDTSpecial Weather StatementMKXJefferson33 min
Jul 9, 2:10 PM CDTSpecial Weather StatementMKXSauk35 min
Jul 9, 2:17 PM CDTSevere Thunderstorm WarningMKXSauk23 min
Jul 9, 2:29 PM CDTSpecial Weather StatementMKXWashington31 min
Jul 9, 2:34 PM CDTAreal Flood AdvisoryMKXFond du Lac116 min
Jul 9, 2:37 PM CDTSpecial Weather StatementMKXWashington53 min
Jul 9, 2:49 PM CDTAreal Flood AdvisoryMKXMilwaukee79 min
Jul 9, 3:08 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington36 min
Jul 9, 4:00 PM CDTSpecial Weather StatementMKXIowa45 min
Jul 9, 4:05 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk2 hr
Jul 9, 4:11 PM CDTSpecial Weather StatementMKXSauk49 min
Jul 9, 4:21 PM CDTSevere Thunderstorm WarningMKXSauk39 min
Jul 9, 4:28 PM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk47 min
Jul 9, 4:52 PM CDTSpecial Weather StatementMKXWashington23 min
Jul 9, 4:55 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Marquette, Sauk50 min
Jul 9, 5:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge40 min
Jul 9, 5:36 PM CDTSpecial Weather StatementMKXDane24 min
Jul 9, 6:00 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 9, 6:18 PM CDTAreal Flood AdvisoryMKXRock3 hr
Jul 9, 6:19 PM CDTSpecial Weather StatementMKXRock, Walworth41 min
Jul 9, 6:31 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha44 min
Jul 9, 6:40 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine35 min
Jul 9, 6:54 PM CDTSpecial Marine WarningMKX66 min
Jul 9, 6:59 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Washington, Waukesha46 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.